×

zbMATH — the first resource for mathematics

Cyclically ordered sets. (English) Zbl 0515.06003

MSC:
06A06 Partial orders, general
03E20 Other classical set theory (including functions, relations, and set algebra)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Birkhoff: Generalized arithmetic. Duke Math. Journ. 9 (1942), 283 - 302. · Zbl 0060.12609
[2] E. Čech: Bodové množiny. (Point sets). Academia Praha, 1966.
[3] N. Megiddo: Partial and complete cyclic orders. Bull. Am. Math. Soc. 82 (1976), 274-276. · Zbl 0361.06001
[4] G. Müller: Lineare und zyklische Ordnung. Praxis Math. 16 (1974), 261 - 269. · Zbl 0369.06001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.